# SDR SWIA200617511

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY BRACKET INBD ANGLE CRACKED LOCATED STA 484 RBL 27 UNDER FLOORBOARD 262DRF, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED WITH NEW ANGLE P/N 601R31171-9 PO 69084-2, PER REO 601R-53-41-059.
